# SDR CA131009010

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 23,620 hours
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3008
- Condition: Failed
- Location: Magneto
- Part time: 250 hours
- Component: Magneto, Champion
- Component part number: 4381
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO REPORTED FAILED. INSPECTION FOUND THE ELECTRODE ARM ON THE DISTRIBUTOR GEAR RIPPED OFF AND FREE SPINNING ON AXEL SHAFT.  IT HAS BEEN NOTED THAT THIS PART HAS A HIGH FAILURE RATE, WITH THE ARM FOUND LOOSE ON APPROXIMATELY 60 PERCENT OF GEARS INSPECTED.
